# SDR CA120813032

- Difficulty date: August 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Part number: MS250112
- Condition: Dirty
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, ALL 3 LANDING GEAR DID NOT MOVE UP WHEN SELECTED BY THE FLIGHT CREW ILLUMINATING 3 GREEN AND 3 RED LANDING GEAR LIGHTS. THE GEAR NOT IN POSITION, NON NORMAL CHECKLIST WAS CARRIED OUT AND THE GEAR STOWED PROPERLY ON THE SECOND ATTEMPT.  TO MINIMIZE OPERATIONAL DOWNTIME, IT WAS DECIDED THE ACFT WOULD DIVERT WHERE LANDING GEAR SWINGS COULD BE ACCOMPLISHED AND MORE MAINTENANCE RESOURCES WOULD BE AVAILABLE.  MAINTENANCE CARRIED OUT THE FOLLOWING TASKS, FIM 32-30, TASK 815 C/O INCLUDING MANY GEAR SWINGS AND COULD NOT DUPLICATE A FAULT.  THE MANUAL EXTENSION LIMIT SWITCH S1060, MS25011-2 WAS INSPECTED AND FOUND DIRTY.  THE SWITCH WAS CLEANED AND TESTED SERVICEABLE. THE ACFT WAS THEN RETURNED TO SERVICE.
